# SDR ASMF201008001

- Difficulty date: August 19, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N745AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 32718
- Aircraft time: 20,313 hours, 2,285 cycles
- Engine: Ge GE9094B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 294W5110261
- Part serial: B4635
- Condition: Detached
- Location: Mlg
- Part time: 4,623 hours, 507 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RUN; A STRONG NOISE WAS HEARD, IECAS MESSAGE OF TIRE PRESS WAS SHOWN AND TIRE PRESS LIGHT TURNED ON, THE TIRE NR 1 WAS DEFLATED AND THE FLIGHT CONTINUED TO MAD IAW FCT 777 (TM) 8.18 (32-40-72-00 PROCEDURE).  MX DETECTED MAIN TIRE NR 1 FLOOR DETACHED. THE MAIN TIRE NRS 1 AND 2 WERE REPLACED IAW MM 32-45-01, ALL CORRECT. ADDITIONALLY TREAD LOSS INSPECTION WAS PERFORMED IAW MM 05-51-16, NO DAMAGES WERE DETECTED.
